# SDR DALA2019061303566

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 303 hours, 129 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS L&R INOP.   UPLOADING SOFTWARE TO BOTH MMR'S PER B737 AMM 34-31 AND REF. ERA 569218-14. R&R BOTH MMR'S 1&2 AS PER ERA 578855-MA REV A. COMPLIED WITH ER/A 578855-14 REV A.
